CODYLEX 200MG/30MG TABLET

(strip of 10 tablets)

Anglo-French Drugs & Industries Ltd

Composition: Ibuprofen 200mg + Pseudoephedrine 30mg

strip

Rs.329.94 Rs.333.27 1% Off

Upto 35% OFF* Use Coupon : GET35

Availability of this product will assure once the Pharmacy partners is confirmed.

SALT INFORMATION

Uses

Ibuprofen is used for pain relief and fever. It relieves pain and inflammation in conditions like headache, muscle pain, dental pain or joint pain.

How it works

Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

Common side effects

Vomiting, Stomach pain, Nausea, Indigestion, Heartburn

Uses

Pseudoephedrine is used in the treatment of nasal congestion. It is also used to treat sinus and upper chest congestion.

How it works

Pseudoephedrine is a decongestant. It works by narrowing the small blood vessels which provides temporary relief from inflammation (redness and swelling) and discomfort.

Common side effects

Nausea, Vomiting, Headache, Dryness in mouth, Hypersensitivity reaction, Restlessness, Sleep disturbance

Substitutes

0 Substitutes